0
2013
Impact Factor

Andrey Oshemkov

Lomonosov Moscow State University,GSP-1, Leninskie Gory, Moscow, 119991, Russia
Department of Mathematics and Mechanics, M.V. Lomonosov Moscow State University

Publications:

Ryabov P. E., Oshemkov A. A., Sokolov S. V.
The Integrable Case of Adler – van Moerbeke. Discriminant Set and Bifurcation Diagram
2016, vol. 21, no. 5, pp.  581-592
Abstract
The Adler – van Moerbeke integrable case of the Euler equations on the Lie algebra $so(4)$ is investigated. For the $L-A$ pair found by Reyman and Semenov-Tian-Shansky for this system, we explicitly present a spectral curve and construct the corresponding discriminant set. The singularities of the Adler – van Moerbeke integrable case and its bifurcation diagram are discussed. We explicitly describe singular points of rank 0, determine their types, and show that the momentum mapping takes them to self-intersection points of the real part of the discriminant set. In particular, the described structure of singularities of the Adler – van Moerbeke integrable case shows that it is topologically different from the other known integrable cases on $so(4)$.
Keywords: integrable Hamiltonian systems, spectral curve, bifurcation diagram
Citation: Ryabov P. E., Oshemkov A. A., Sokolov S. V.,  The Integrable Case of Adler – van Moerbeke. Discriminant Set and Bifurcation Diagram, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 581-592
DOI:10.1134/S1560354716050087
Bolsinov A. V., Oshemkov A. A.
Bi-Hamiltonian structures and singularities of integrable systems
2009, vol. 14, no. 4-5, pp.  431-454
Abstract
A Hamiltonian system on a Poisson manifold $M$ is called integrable if it possesses sufficiently many commuting first integrals $f_1, \ldots f_s$ which are functionally independent on $M$ almost everywhere. We study the structure of the singular set $K$ where the differentials $df_1, \ldots, df_s$ become linearly dependent and show that in the case of bi-Hamiltonian systems this structure is closely related to the properties of the corresponding pencil of compatible Poisson brackets. The main goal of the paper is to illustrate this relationship and to show that the bi-Hamiltonian approach can be extremely effective in the study of singularities of integrable systems, especially in the case of many degrees of freedom when using other methods leads to serious computational problems. Since in many examples the underlying bi-Hamiltonian structure has a natural algebraic interpretation, the technology developed in this paper allows one to reformulate analytic and topological questions related to the dynamics of a given system into pure algebraic language, which leads to simple and natural answers.
Keywords: integrable Hamiltonian systems, compatible Poisson structures, Lagrangian fibrations, bifurcations, semisimple Lie algebras
Citation: Bolsinov A. V., Oshemkov A. A.,  Bi-Hamiltonian structures and singularities of integrable systems, Regular and Chaotic Dynamics, 2009, vol. 14, no. 4-5, pp. 431-454
DOI:10.1134/S1560354709040029

Back to the list